... since he started this. I didn't know that was a side effect that it could make the aggitation worse. He's taking it for depression but now Im thinking that his out of control behavior is being caused by this med
Yes Scamper78 Don't know how long your son has been on the abilify but pretty much what your saying are side effects irrittability,anxiety behavior changes etc Just give his doctor a call and let him or her know that your having many problems with him..There are others they can try which could help better,,I am sorry this is a tough job..but at least your working on getting him help but at the same time you need breaks from this so don't beat up yourself..proud of you for seeing there is a problem and getting your child help..Hope this well help you some and best of luck its very hard..Your a great parent... call the doctor today you should not have to deal with all of the extra side effects..best of luck..
- Abilify Information for Consumers
- Abilify Information for Healthcare Professionals (includes dosage details)
- Side Effects of Abilify (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 30 Aug 2018 • 12 answers
Updated 28 Apr 2010 • 1 answer
Updated 13 Jul 2011 • 2 answers
Updated 21 Aug 2011 • 3 answers
Updated 5 Jul 2012 • 3 answers